American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Kohji Matsumoto, Takashi Nakamura and Hirofumi Tsumura. Functional relations and special values of Mordell-Tornheim triple zeta and $L$-functions. Proc. Amer. Math. Soc. 136 (2008) 2135-2145. MR 2383519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Takashi Aoki, Yasuhiro Kombu and Yasuo Ohno. A generating function for sums of multiple zeta values and its applications. Proc. Amer. Math. Soc. 136 (2008) 387-395. MR 2358475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Hirofumi Tsumura. On Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 133 (2005) 2387-2393. MR 2138881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hirofumi Tsumura. Evaluation formulas for Tornheim's type of alternating double series. Math. Comp. 73 (2004) 251-258. MR 2034120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Hirofumi Tsumura. On alternating analogues of Tornheim's double series. Proc. Amer. Math. Soc. 131 (2003) 3633-3641. MR 1998168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jonathan M. Borwein, David M. Bradley, David J. Broadhurst and Petr Lisonek. Special values of multiple polylogarithms. Trans. Amer. Math. Soc. 353 (2001) 907-941. MR 1709772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] David Borwein, Jonathan M. Borwein and Christopher Pinner. Convergence of Madelung-like lattice sums. Trans. Amer. Math. Soc. 350 (1998) 3131-3167. MR 1433111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Chen Greif and David Levin. The $d_2$-transformation for infinite double series and the $D_2$-transformation for infinite double integrals. Math. Comp. 67 (1998) 695-714. MR 1464144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. L. Glasser. Reduction formulas for multiple series . Math. Comp. 28 (1974) 265-266. MR 0328414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. Marshall Ash and Grant V. Welland. Convergence, summability, and uniqueness of multiple trigonometric series. Bull. Amer. Math. Soc. 77 (1971) 123-127. MR 0275054.
Abstract, references, and article information
View Article: PDF

[11] G. M. Robison. Divergent double sequences and series . Trans. Amer. Math. Soc. 28 (1926) 50-73. MR 1501332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1